# SDR R61A2021012700108

- Difficulty date: January 15, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N647RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000067
- Aircraft time: 43,714 hours, 27,035 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, CORROSION FOUND ON CENTER FUSELAGE 3 RT INBOARD SEAT TRACK BEAM AT CROWN TEETH LOCATIONS FR 60-84.  REPLACED SEAT TRACK BEAM PN 170-86082-005, IAW SRM 51-43-03, 51-43-04.  SEE AAR NRC 4500836-2000-0110 FOR WORK PERFORMED.  A/C REMAINS IN YQG FOR COMPLETION.
